# SDR SWAA2022021472168

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 45,803 hours, 31,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON M1673 INOP ; / [01] REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK ON M1673 IAW AMM 33-51-06. OPS TEST OK.
